A peak set for the disc algebra of metric dimension 2.5 in the three-dimensional unit sphere

Research output: Contribution to journalArticle

Abstract

In this article a peak set of metric dimension 2.5 is constructed for the algebra of uniformly continuous holomorphic functions on a strictly pseudoconvex domain D⊂ C2with real analytic boundary.

Original languageEnglish (US)
Pages (from-to)353-359
Number of pages7
JournalMathematics of the USSR - Izvestija
Volume11
Issue number2
DOIs
StatePublished - Apr 30 1977
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'A peak set for the disc algebra of metric dimension 2.5 in the three-dimensional unit sphere'. Together they form a unique fingerprint.

  • Cite this